# SDR MASA98032

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: BC2206F120
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FLT 7565 - GCC-DEN - EN ROUTE TO DEN, PILOT RECEIVED AN AVIONICS FAN FAILED ANNUNC, WITH AN ELECTRICAL ODOR.  DEN MAINTENANCE DEFERRED THE AVIONICS COOLING FAN PER MEL 21-11.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE AVIONICS COOLING FAN WAS REMOVED AND REPLACED.  (M)
